# SDR VNAA202311250007

- Difficulty date: October 3, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,522 hours, 18,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN FS= 319.00 TO FS= 333.00 BTWN STGR 25RH TO STGR 24RH AT MAIN AVIONICS COMPARTMENT.  FUSELAGE SKIN FS= 319.00 TO FS= 333.00 BTWN STGR 25RH TO STGR 24RH AT MAIN AVIONICS COMPARTMENT WAS REPAIRED PER EA 23-C9-53-1547 REV. IR SECTION III - PERMANENT REPAIR.
